# SDR UIEA2025010400003

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 83,880 hours, 11,824 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED RTO PRIOR TO 40 KIAS, #1 EPR INDICATION DISAPPEARED.( REF MEL 73-21-01 DMI 223505 OPERATION NOTE #4 FOR EPR INDICATION LOSS.   /  PERFORMED HIGH ENERGY STOP INSPECTION PER AMM 05-51-10. BRAKE TEMP WAS 0, NO SPECIAL PROCEDURE RECOMMEND. OK FOR SERVICE.  /  LP 1851611 M6: WATER TRAPS CLEARED/CLEANED AND RESECURED. PERFORMED EEC STATIC TEST PER AMM 71-00-00/501 REV 112 TEST #7, OPS CHECK GOOD. DMI 223505 CLOSED. )
